# SDR COMA9960252

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Fod
- Location: Right
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON WARNING - COPILOTS AIRSPEED 20 KTS LOW.  REMOVED DEAD BUG FROM RIGHT HAND PITOT TUBE.  SYSTEM TEST NORMAL.
